# SDR CALA2017090803062

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 62,802 hours, 21,662 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Part number: 91238071
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, HAD A RUNAWAY NOSE UP STAB TRIM.  ALSO HAD A SPEED TRIM FAIL LIGHT ON.  EMERGENCY DECLARED.  REPLACED THE STAB TRIM RELAY R64 AT J4 BOX. COMPLIED WITH EC/RA 2741-01216.  PERFORMED BITE CHECK FOR DFCS, OPS CHECKED GOOD.  PERFORMED LAND VERIFY TEST, OPS CHECKED GOOD.
